English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 27773259      Online Users : 239
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8875

Title: S-KKM Theorems,Saddle Points,and Minimax Inequality
Authors: L.J. Lin;T.H. Chang
Contributors: 數學系
Keywords: S-KKM mapping;Compact set-valued mapping;S − r diagonally quasiconvex;A ne mapping;Generalized KKM mapping;Saddle points;Minimax inequalities
Date: 1998-10
Issue Date: 2011-05-10T06:46:13Z
Publisher: Elsevier Science
Relation: Nonlinear Analysis: Theory, Methods & Applications, 34(1):73-86
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback